# SDR SWAA2021082404197

- Difficulty date: August 6, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 807 Rbl 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CLIP AT STA. 807 RBL 19 BELOW FLOOR IS CRACKED. ; / [01] REMOVED CRACKED CLIP PER SRM 51-40-02.; [02] LOCATED; DRILLED AND DEBURRED REPLACEMENT CLIP PER SRM 51-40-05.; [03] VERIFIED INSPECTION. LOCATED; DRILLED AND DEBURRED REPLACEMENT CLIP PER SRM 51-40-05.; [04] INSTALLED REPLACEMENT CLIP PER SRM 51-40-02.; [05] VERIFIED INSPECTION. INSTALLED REPLACEMENT CLIP PER SRM 51-40-02.
